# SDR WWMA9700188

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Loose
- Location: Rt Fire Handle
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE HANDLE LIGHT WILL NOT ILLUMINATE DURING PREFLIGHT CHECKS.  MAINTENANCE FOUND LOOSE BULB IN THE RIGHT FIRE HANDLE, TIGHTENED BULB.
